W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
RLT231418 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aneurysm expansion (4597)
| Date of Event |
11/16/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2015, the patient was treated for an abdominal aortic aneurysm.A gore® excluder® aaa endoprosthesis and contralateral leg were implanted.The patient tolerated the procedure.During follow up on an unknown date, the physician noted aneurysm growth proximal to the trunk device.Which extended up to approximately 1cm below the renals.Although no endoleak was observed, the physician decided to implant an extender proximal to the trunk device, extending up to the renals.The patient tolerated the procedure.The physician believes the aneurysm enlargement was due to disease progression.
Additional Manufacturer Narrative
An evaluation of returned images was conducted.The imaging evaluation performed by a clinical imaging specialist showed the following: one time-point available for evaluation: post-implantation cta dated (b)(6) 2022.The length from the left renal artery to the proximal circumferential device appears to be ~8.7mm ¿ 10mm.Aortic diameter just distal to the left renal artery is ~23mm.Aortic diameter ~8mm distal to the left renal is 25.6mm.Aortic diameter 15mm distal to the left renal is 25.8mm.Comparison axial imaging shows lack of proximal device apposition.Contrast is visualized outside the proximal implanted device confirming a proximal type i endoleak.Contrast pooling in the sac appears to communicate with lumbar arteries.Cannot confirm ante grade or retrograde flow with available imaging.Maximum aaa diameter appears to be ~41mm x 47mm.Cannot confirm aneurysm growth with one time-point.Comorbidities: parkinsons disease.Medications: vitamin b, sinemet, requip, eliquis, cozar, multi-vitamin, proscar, flomax, desyrel.Added 510(k)pma number.H6: code c19 - the review of the manufacturing paperwork verified that this lot met all pre-release specifications.H6: code d12 ¿ according to thegore® excluder® aaa endoprosthesis instructions for use, adverse events with may occur and/or require intervention including, but not limited to, endoleak.H6: code b15 - revised from b21 as a result of imaging evaluation.
Additional Manufacturer Narrative
H6: remove code d16.The only code that should be under conclusions should be d12.